# SDR DALA2020010600058

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FR908 FROM L-L27 THRU L-L23 IS CRACKED. BHEC REQUIRED PRIOR TO INSTALLING NEW PART. NO CRACK NOTED BUT INSTALLED NEW FLOOR SUPPORT PER SRM 51-41. OK FOR SVC. (LP #1427718)
